# SDR DL76G020066

- Difficulty date: January 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 45,785 hours, 12,295 cycles
- Engine: Ge CF680C2B6
- Engine time: 34,263 hours, 8,829 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695373
- Condition: Making Metal
- Location: Nr 2
- Part time: 34,263 hours, 8,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FOUND ON CHIP DETECTOR,-A- -C- AND -D- SUMP CHIP DETECTORS.  ATL MTC REPLACING ENGINE.  UPON FURTHER EVALUATION FROM ENGINE, SHOP NOW SUSPECT METAL IS CLEAN-UP MATERIAL.  MTC FURTHER EVALUATING WITH T/O POWER PENALTY RUN.
